Alert archive / Louisiana / Flash Flood Warnings in 2020
Flash Flood Warning 93, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 27, 2020, 11:52 AM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2020, 11:52 AM CDT (16:52 UTC)
- Expired
- Aug 27, 2020, 2:10 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 190 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 1:15 PM CDT | FLASH FLOOD | 4 Nne North Crossett, AR | WATER WAS REPORTED OVER ASHLEY RD 12. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 83 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
141
WGUS54 KJAN 271652
FFWJAN
ARC003-LAC067-271945-
/O.NEW.KJAN.FF.W.0093.200827T1652Z-200827T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1152 AM CDT Thu Aug 27 2020
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Ashley County in southeastern Arkansas...
Morehouse Parish in northeastern Louisiana...
* Until 245 PM CDT.
* At 1151 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Bastrop, Crossett, Hamburg, Wilmot, North Crossett, West Crossett,
Portland, Montrose, Parkdale, Fountain Hill, Berlin, Jones,
Beekman, Galion, Old Milo, Snyder, Mer Rouge, Collinston, Bonita
and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3310 9214 3315 9211 3320 9214 3330 9198
3338 9196 3340 9199 3339 9146 3298 9144
3289 9149 3285 9157 3262 9166 3256 9174
3257 9182 3252 9184 3254 9189 3251 9191
3266 9191 3271 9197 3271 9206 3300 9207
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR
$$
JNE1 follow-up statement
083
WGUS74 KJAN 271910
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
210 PM CDT Thu Aug 27 2020
ARC003-LAC067-271920-
/O.CAN.KJAN.FF.W.0093.000000T0000Z-200827T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley AR-Morehouse LA-
210 PM CDT Thu Aug 27 2020
...FLASH FLOOD WARNING IS CANCELLED FOR ASHLEY COUNTY AND MOREHOUSE
PARISH...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3310 9214 3315 9211 3320 9214 3330 9198
3338 9196 3340 9199 3339 9146 3298 9144
3289 9149 3285 9157 3262 9166 3256 9174
3257 9182 3252 9184 3254 9189 3251 9191
3266 9191 3271 9197 3271 9206 3300 9207
$$
TWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 9:51 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Aug 27, 9:51 AM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Jackson MS
951 AM CDT Thu Aug 27 2020
...IMPACTS FROM HURRICANE LAURA CONTINUE FOR THE ARKLAMISS...
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
No real changes to the forecast. Everything was still on track.
Updated the wind advisory to increase gust wording. There was a
gust near 50 mph at Natchez a little earlier, thinking similar gusts
will move up the river. As Laura makes subtle shifts to the east
will have to look at the need for expanding the advisory further
east, no plans to make any changes at this time.
&&
.AVIATION...
12Z TAF discussion:
Most sites are still VFR this morning but MVFR to IFR ceilings
will slowly move into the region as the effects of Hurricane Laura
will be felt across the region. Rain and gusty winds will
overspread much of the region today, but especially across
locations west of I-55. Winds will be out of the south sustained
around 15 to 25kts with gusts of 35-40kts at times. Conditions
should improve through the evening as the center of circulation
moves to the north. Rain will continue but flight categories may
improve. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 87 75 88 74 / 69 44 92 19
Meridian 90 75 88 74 / 41 41 86 20
Vicksburg 86 75 90 75 / 98 64 76 17
Hattiesburg 89 74 88 74 / 61 52 88 16
Natchez 85 75 88 75 / 98 60 83 10
Greenville 85 74 90 75 / 87 82 69 33
Greenwood 90 75 90 74 / 63 78 83 39
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ018-019-025-034-
035-040>042-047-053-059>061.
LA...Tropical Storm Warning for LAZ007>009-015-016-023>026.
AR...Tropical Storm Warning for ARZ074-075.
&&Hazardous weather outlook, Aug 27, 6:26 AM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 626 AM CDT Thu Aug 27 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ060-281130- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Adams- 626 AM CDT Thu Aug 27 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today Today through tonight, severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible now through tonight as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, flash flooding will be possible across northeast Louisiana, southeast Arkansas, and western, central and southeast portions of Mississippi. Rainfall amounts of up to 1 to 3 inches in a short period of time will be possible in the outer rain bands of Hurricane Laura. Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/3.png) Today, strong winds associated with Hurricane Laura will bring sustained speeds of 30 to 40 mph and gusts of up to 50 mph to areas across northeast Louisiana. Strong winds are expected to blow down trees and power lines, resulting in power outages that may possibly last 1 to 2 days. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Friday through Friday night across central to northern Mississippi, northeast Louisiana and southeast Arkansas, generally north of the Interstate 20 corridor, as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Friday night. MSZ018-019-025-034-035-040>042-047-048-053-054-059-061-062-281130- Bolivar-Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- Yazoo-Warren-Hinds-Claiborne-Copiah-Jefferson-Franklin MS-Lincoln- 626 AM CDT Thu Aug 27 2020 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Today through tonight, severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible now through tonight as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, flash flooding will be possible across northeast Louisiana, southeast Arkansas, and western, central and southeast portions of Mississippi. Rainfall amounts of up to 1 to 3 inches in a short period of time will be possible in the outer rain bands of Hurricane Laura. Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/3.png) Today, strong winds associated with Hurricane Laura will bring sustained speeds of 20 to 30 mph and gusts of up to 40 mph to areas across central to western half of Mississippi. Weak trees and limbs may be downed, which could result in some power outages. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Friday through Friday night across central to northern Mississippi, northeast Louisiana and southeast Arkansas, generally north of the Interstate 20 corridor, as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Friday night. MSZ029-031>033-038-039-045-046-052-281130- Webster-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper- Lauderdale- 626 AM CDT Thu Aug 27 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Friday through Friday night across central to northern Mississippi, northeast Louisiana and southeast Arkansas, generally north of the Interstate 20 corridor, as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday through Friday night. MSZ027-028-037-044-281130- Carroll-Montgomery-Attala-Leake- 626 AM CDT Thu Aug 27 2020 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Today through tonight, isolated severe thunderstorms will be possible now through tonight as the outer rain bands of Hurricane Laura move through the area. Some thunderstorms could produce damaging wind gusts, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Friday through Friday night across central to northern Mississippi, northeast Louisiana and southeast Arkansas, generally north of the Interstate 20 corridor, as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Friday night. MSZ030-051-057-058-066-074-281130- Clay-Newton-Jasper-Clarke-Jones-Forrest- 626 AM CDT Thu Aug 27 2020 This hazardous weather outlook is for portions of east central Mississippi, northeast Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Today through tonight, flash flooding will be possible across northeast Louisiana, southeast Arkansas, and western, central and southeast portions of Mississippi. Rainfall amounts of up to 1 to 3 inches in a short period of time will be possible in the outer rain bands of Hurricane Laura. Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Friday through Friday night across central to northern Mississippi, northeast Louisiana and southeast Arkansas, generally north of the Interstate 20 corridor, as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday through Friday night. MSZ036-281130- Holmes- 626 AM CDT Thu Aug 27 2020 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Today through tonight, severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible now through tonight as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/1.png) Today, strong winds associated with Hurricane Laura will bring sustained speeds of 20 to 30 mph and gusts of up to 40 mph to areas across central to western half of Mississippi. Weak trees and limbs may be downed, which could result in some power outages. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Friday through Friday night across central to northern Mississippi, northeast Louisiana and southeast Arkansas, generally north of the Interstate 20 corridor, as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Friday night. MSZ043-281130- Madison MS- 626 AM CDT Thu Aug 27 2020 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Today through tonight, isolated severe thunderstorms will be possible now through tonight as the outer rain bands of Hurricane Laura move through the area. Some thunderstorms could produce damaging wind gusts, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, flash flooding will be possible across northeast Louisiana, southeast Arkansas, and western, central and southeast portions of Mississippi. Rainfall amounts of up to 1 to 3 inches in a short period of time will be possible in the outer rain bands of Hurricane Laura. Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/3.png) Today, strong winds associated with Hurricane Laura will bring sustained speeds of 20 to 30 mph and gusts of up to 40 mph to areas across central to western half of Mississippi. Weak trees and limbs may be downed, which could result in some power outages. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Friday through Friday night across central to northern Mississippi, northeast Louisiana and southeast Arkansas, generally north of the Interstate 20 corridor, as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Friday night. MSZ026-049-050-055-056-063>065-072-073-281130- Grenada-Rankin-Scott-Simpson-Smith-Lawrence-Jefferson Davis- Covington-Marion-Lamar- 626 AM CDT Thu Aug 27 2020 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Today through tonight, isolated severe thunderstorms will be possible now through tonight as the outer rain bands of Hurricane Laura move through the area. Some thunderstorms could produce damaging wind gusts, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today through tonight, flash flooding will be possible across northeast Louisiana, southeast Arkansas, and western, central and southeast portions of Mississippi. Rainfall amounts of up to 1 to 3 inches in a short period of time will be possible in the outer rain bands of Hurricane Laura. Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Friday through Friday night across central to northern Mississippi, northeast Louisiana and southeast Arkansas, generally north of the Interstate 20 corridor, as the outer rain bands of Hurricane Laura move through the area. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Friday night. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Aug 27, 10:24 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1024 AM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TROPICAL STORM SAINT JOSEPH 31.92N 91.24W
08/27/2020 TENSAS LA LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS THE
PARISH, INCLUDING ON OAK ST IN ST JOSEPH, ON
LA 573, AND ON LA 604.
&&
DLLocal storm report, Aug 27, 10:38 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 AM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM TROPICAL STORM 3 ENE BASTROP 32.79N 91.87W
08/27/2020 MOREHOUSE LA NEWSPAPER
TREE DOWNED ACROSS PEACH ORCHARD RD NEAR
CHERRY RIDGE RD.
&&
DLLocal storm report, Aug 27, 11:14 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1114 AM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TROPICAL STORM 1 NNE MORGANTOWN 31.59N 91.33W
08/27/2020 ADAMS MS BROADCAST MEDIA
A POWER LINE WAS DOWNED ALONG MORGANTOWN RD.
&&
DLLocal storm report, Aug 27, 11:26 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1126 AM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TROPICAL STORM LAKE PROVIDENCE 32.81N 91.19W
08/27/2020 EAST CARROLL LA EMERGENCY MNGR
TREES AND POWER LINES DOWNED IN LAKE
PROVIDENCE.
&&
DLLocal storm report, Aug 27, 11:29 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1129 AM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TROPICAL STORM OAK GROVE 32.86N 91.39W
08/27/2020 WEST CARROLL LA LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS WEST
CARROLL PARISH.
&&
DLLocal storm report, Aug 27, 11:45 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TROPICAL STORM 1 NE NATCHEZ 31.56N 91.37W
08/27/2020 ADAMS MS BROADCAST MEDIA
A SIGN AT AN AUTOZONE WAS BLOWN DOWN,
DAMAGING AT LEAST SIX VEHICLES.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 4:59 AM CDT | Wind Advisory | JAN | East Carroll, Madison, Morehouse, Richland, West Carroll | 26 hr |
Nearby
Flash Flood Warnings in Louisiana, 2020Flash Flood Warnings in Arkansas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.